MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM BEADED FULLCOAT COLLARED 12/14; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM BEADED FULLCOAT COLLARED 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Device was returned with packaging damage, and sterility barrier is compromised.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable as sterility was not breached.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL STEM BEADED FULLCOAT COLLARED 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10983732
Report Number0001822565-2020-04066
Device Sequence Number3299805
Product Code LPH
UDI-Device Identifier00889024136915
UDI-Public(01)00889024136915
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00784301736
Device Lot Number63826199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1